Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Complex7

Member
  • Total Reviews

    0
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Complex7

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Thank you, I couldn't find any answer as to what they were! l'll schedule a derm soon
  2. I stopped accutane around 6 months ago but I've had these scars/bumps ever since then. I also got hyper-pigmentation but im not sure that's relevant. Regardless any help would be great!
  3. Its been nearly 4 months since I stopped taking accutane but I'm left with these marks. How long will they take to fade and is there anything I can do at this point? Any help would be great
  4. This may be a case of hyperpigmentation in which case I'm facing the same thing /: it's been around 2-3 months for me and they've only gotten slightly more faded
  5. I've been off of accutane for 2-3 months but still have hyper pigmentation. Would this product work? Is it safe to use it this soon after accutane? any help would be appreciated
  6. I believe this started after my initial breakout with accutane but I'm not entirely sure. I stopped using accutane 2 weeks ago. Could any of you please help me classify this and how to remedy it? time? product? I'm grateful for any help
×